Avances Verano Tomás Lankenau, A00816061 Junio 24 – Julio 1
“Survival Analysis of Low-vs-High Methylation, CNV and Gene Expression groups utilizing VALORATE and TCGA Data” K means Import Survival Valorate Compare Biology Analyze Explore Database -> Query -> Download -> Prepare Data Frame -> S3 vs S4 (OOP) -> Remove Repeats -> Omit NAs -> Preprocess -> Visualize -> Normalize-> Seed -> K-means -> Row and Column names -> Gsub -> Join Clinical With Molecular Data -> Calculate VALORATE -> Kaplan-Meier -> Cox PHR -> False Discovery Rate -> Biological Exploration
“Natural Language Processing with BioBERT for The United States Medical Licensing Examination (USMLE)” 3 2 1 Sex: Female Age: 35 Medications: Acetaminophen, OCC Signs: Erythema Symptoms: Tenderness, Swelling, Edema, Orthralgia Exams: 50k Leucocytes, High LDH DB Scraping NER Step 1 -vs- Step 2 6 5 4 Review Books Benchmark 9 8 7 Benchmark Results
Interactive Doc Product Google Collaboration You type in your medical situation and is run through BioBERT to return results based on what was written. The first result if sometimes right, but within the top 5 results the correct answer is mostly there. It gives excellent medical advise that does not supersede that of a trained clinician, but is appalling in its functionality and assertiveness. URL : https://drive.google.com/drive/folders/1kXqsE4N0MgfktsEJpZZn470yOZ3UQ10F
BioBERT Example Question and Answer • Question: I’ve had chronic migraines for four years and they just keep getting worse. It’s to the point now that I have between 20 and 25 migraines a month. I’ve had a CT scan which came back normal, I’ve been on amitriptyline, topamax, and propranolol to try to prevent the migraines and I’ve used maxalt and sumatriptan to break migraines at onset. I haven’t had consistent relief with any medication, the 3 prophylactics only helped a few of my symptoms and the maxalt/ sumatriptan only succeeded in breaking my migraines about 25% of the time. I just want to know if anyone can help me figure out what is wrong with me. I’ll list my symptoms below. -Sharp shooting pain shooting down jawline from mandibular joint and across cheekbones. Usually on only one side of my face but it changes sides randomly. -Extreme pain in eyes, sensitivity to light and movement. See flashes of light even when eyes are closed. -sharp pain starting at base of head/top of neck that runs up head and causes pain in eyes. -Sharp pain in ears usually accompanied by ringing Dizziness and nausea, occasionally vomiting Muscle spasms, usually in hands or face All pain worsens with any change in position; standing, sitting, rolling over while lying down. Usually I’ll know that I’m going to get a migraine because it starts with the shooting face pain or the eye pain. The 3 prophylactics helped the facial pain but didn’t reduce the number of migraines I had per month and they all gave me pretty bad side effects. Side effects from medication Topamax: felt drunk, nauseous, twitchy Amitriptyline: extreme fatigue even into the next day when taken at night, confusion, balance issues, muscle spasms Propranolol: nausea, hair loss, fatigue • Answer: Yeah, you should see a neurologist. Write down all your symptoms for every day and when they start/stop. That will help you being taken seriously. Another thing I thought is that your neck and shoulder muscles might be very tight, as well as your jaw muscles (jaw clenching, grinding, other mouth habits you are not aware of). Your neck and shoulders might be very tight because of the position you are in when you can't do anything. Get yourself some deep tissue massages and ask them for stretches (I can give you some too). Though, you should definitely see a neurologist, could be a persistent daily headache, could be neuralgia or other things. They will look into it for you :),How long have you been on that combination of medications? More specifically, the Trazadone and the Paroxetine? ,Couple of thoughts: First, there couldn't be a single *brain* lesion that would give you face and arm symptoms on the same side. Could there be multiple brain issues that could do this? Sure, things like MS, but your story is not at all classic for something like that. Did both face and hand start hurting at the same time? All that said, I imagine a neurologist would still consider some sort of brain imaging.
BioBERT My Example Question and Answer #1 • Question: "Every now and then I have had rectal bleeding when pooing. My stool width has diminished and have felt weak“ • Answer: bright red blood in the stool usually means the bleeding is coming from somewhere in your rectum or large intestine. you may be dealing with an internal or external hemorrhoid rectal fissure polyps or even cancer. you need to see your doctor right away for a rectal exam and testing and likely a colonoscopy. i am not sure if the weight loss supplement is contributory. your doctor will further investigate. in addition you need to be screened for anemia since you are bleeding. best of luck.
BioBERT My Example Question and Answer #2 • Question: “I've have a persistent cough and have felt very tired and have barely been eating. This has been going on for about a month and have felt very weak” • Answer: hi. such symptoms can be probably due to common cold or flu also. but hints at Tuberculosis along so it is advisable not to take any risk and go for a montoux test chest x ray and sputum culture done for diagnosis and treatment can be done accordingly. if there is a relapse then a proper course of anti tuberculosis drugs has to be taken.
USMLE Step 2 Sample Question in Doc Product • Question: I am a 35 year old woman that has had worsening knee welling for the past 2 days. I have taken acetaminophen but it has had no effect and the pain is worse. I've had no trauma or any previous joint problems. I am sexually active, take oral contraceptives, live with a 10 year old and am a receptionist where I must remain standing often. My temperature is 37.9 degrees celsius and have a fever and am warm. My right knee is red, swollen and tender with pain on movement. No other joints are affected. X-ray of my knee shows an effusion but no structural abnormalities. • Answer: you may have accumulated fluid in your knee therefore the feeling of looseness to the knee cap. your joint should be aspirated and fluid sent for analysis to rule out the possibilty of an infection. if your nearest urgent care has a lab next to it and can do the readings real time you may go there. otherwise you are better off going to the er where an orthopedist may be called in if needed.
Doc Product Correctly “Answered” the Question • “your joint should be aspirated and fluid sent for analysis to rule out the possibilty of an infection”